4 doctors weighed in:

What is it in antidepressants drugs that causes a women to loose their sexual desire?

4 doctors weighed in
Dr. Donald Jacobson
Psychiatry
2 doctors agree

In brief: Serotonin effect

If sppropriate for your circumstances, ask your doctor if wellbutrin might be an option for you.
It works on different receptors. Another option is cymbalta, (duloxetine) but wellbutrin would be my first pick. Good luck and best wishes.

In brief: Serotonin effect

If sppropriate for your circumstances, ask your doctor if wellbutrin might be an option for you.
It works on different receptors. Another option is cymbalta, (duloxetine) but wellbutrin would be my first pick. Good luck and best wishes.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Dr. Dan Fisher
Internal Medicine

In brief: The antidepressant.

There is nothing in them per se.
The antidepressants each are single chemical compounds which depress sexual desire by altering nerve transmission in the brain and probably exert a secondary reduction in desire by inhibiting orgasm.

In brief: The antidepressant.

There is nothing in them per se.
The antidepressants each are single chemical compounds which depress sexual desire by altering nerve transmission in the brain and probably exert a secondary reduction in desire by inhibiting orgasm.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors